EconPapers    
Economics at your fingertips  
 

Exponential L2‐L∞ Filtering for a Class of Stochastic System with Mixed Delays and Nonlinear Perturbations

Zhaohui Chen and Qi Huang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The delay‐dependent exponential L2‐L∞ performance analysis and filter design are investigated for stochastic systems with mixed delays and nonlinear perturbations. Based on the delay partitioning and integral partitioning technique, an improved delay‐dependent sufficient condition for the existence of the L2‐L∞ filter is established, by choosing an appropriate Lyapunov‐Krasovskii functional and constructing a new integral inequality. The full‐order filter design approaches are obtained in terms of linear matrix inequalities (LMIs). By solving the LMIs and using matrix decomposition, the desired filter gains can be obtained, which ensure that the filter error system is exponentially stable with a prescribed L2‐L∞ performance γ. Numerical examples are provided to illustrate the effectiveness and significant improvement of the proposed method.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/659251

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:659251

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:659251